MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed test strip- (b)(4).Manufacturer contacted customer with follow up phone calls for knowing customer's conditions;customer is feeling fine at the time of the call;customer reported was hospitalized on (b)(6) 2016 due to the 600mg/dl high readings obtained;customer tested when arrived and obtained results of 800mg/dl;customer was treated with insulin;customer was prescribed with increase of insulin dosage;customer discharged on (b)(6) 2016;customer informed is comfortable with the new product replacement reading provided by pharmacy.
 
Event or Problem Description
Costumer reported complaint for high blood glucose test results of 600mg/dl.The customer is concerned with tests results from results obtained of 600mg/dl.The customer's expected fasting blood glucose test result range is 160-180mg/dl.The customer feels well and did not report any symptoms.Medical attention is reported as a result of the actual blood glucose results on (b)(6) 2016.The test strip lot manufacturer's expiration date is (b)(6) 2016 and open vial date is undisclosed.The meter memory was reviewed for previous test result history: (b)(6).Customer called in and left message stating meter was reading 600mg/dl and she was going to get meter replaced at local pharmacy.Called customer back, unable to establish contact with customer, left voicemail with contact information.Called local pharmacy to see if customer had picked up a new meter and strips.Pharmacist, (b)(6), stated customer did pick up new meter and strips and customer did leave a meter and a vial of strips.Obtained readings from memory through pharmacist who went through memory.Will send out replacement meter and strips to pharmacy and will also send prepaid envelope for pharmacy to return allegedly defective meter.
 
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips evaluated with defect found.Most likely underlying root cause is improper storage: strips left outside of the vial for an extended period of time.(b)(4).Manufacturer contacted customer with follow up phone calls for knowing customer's conditions;customer is feeling fine at the time of the call;customer reported was hospitalized on (b)(6) 2016 due to the 600mg/dl high readings obtained;customer tested when arrived and obtained results of 800mg/dl;customer was treated with insulin;customer was prescribed with increase of insulin dosage;customer discharged on (b)(6) 2016;customer informed is comfortable with the new product replacement reading provided by pharmacy.
 
Event or Problem Description
Costumer reported complaint for high blood glucose test results of 600mg/dl.The customer is concerned with tests results from results obtained of 600mg/dl.The customer's expected fasting blood glucose test result range is 160-180mg/dl.The customer feels well and did not report any symptoms.Medical attention is reported as a result of the actual blood glucose results on (b)(6) 2016.The test strip lot manufacturer's expiration date is 12/16/2016 and open vial date is undisclosed.The meter memory was reviewed for previous test result history: 1:600mg/dl (b)(6) 2016 12:00:00 pm fasting: no; 2: undisclosed; 3: undisclosed; 4: undisclosed; 5: undisclosed.Customer called in and left message stating meter was reading 600mg/dl and she was going to get meter replaced at local pharmacy.Called customer back, unable to establish contact with customer, left voicemail with contact information.Called local pharmacy to see if customer had picked up a new meter and strips.Pharmacist, (b)(6), stated customer did pick up new meter and strips and customer did leave a meter and a vial of strips.Obtained readings from memory through pharmacist who went through memory.Will send out replacement meter and strips to pharmacy and will also send prepaid envelope for pharmacy to return allegedly defective meter.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6182919
Report Number1000113657-2016-02045
Device Sequence Number443748
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMS1472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2016
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/20/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2016
Supplement Report FDA Received Date12/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;